MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO MODEL; TOTAL HINGE KNEE TIBIAL COMPONENT, NEUTRAL, MEDIUM COCRMO, WITH GROOVES

WALDEMAR LINK GMBH & CO. KG ENDO MODEL; TOTAL HINGE KNEE TIBIAL COMPONENT, NEUTRAL, MEDIUM COCRMO, WITH GROOVES
Model Number 15-2834/03
Medical Device Problem Codes Component Missing (2306); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
The femoral implant stop made of pe was missing.Another implant had to be opened.Issue was noticed before implantation.The implant was therefore not used.[customer].
 
Event or Problem Description
 
Additional Manufacturer Narrative
The review of the histrory record showed no deviations.This is the final supplemental report.The complaint is closed.

Brand Name
ENDO MODEL
Common Device Name
TOTAL HINGE KNEE TIBIAL COMPONENT, NEUTRAL, MEDIUM COCRMO, WITH GROOVES
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
barkhausenweg 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
tizia hucklenbroch
barkhausenweg 10
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key21394793
Report Number3004371426-2025-00008
Device Sequence Number12821619
Product Code KRO
UDI-Device Identifier04026575316755
UDI-Public04026575316755
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K143179
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15-2834/03
Device Catalogue Number15-2834/03
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Supplement Date Received by Manufacturer01/30/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown